A Continuous Mapping Defined by a Convex Curve.
Mathematische Zeitschrift, Tome 68 (1957), pp. 282-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1957__68_169706,
author = {Sherman K. Stein},
title = {A {Continuous} {Mapping} {Defined} by a {Convex} {Curve.}},
journal = {Mathematische Zeitschrift},
pages = {282--283},
year = {1957},
volume = {68},
zbl = {0079.16402},
url = {http://geodesic.mathdoc.fr/item/MZ_1957__68_169706/}
}
Sherman K. Stein. A Continuous Mapping Defined by a Convex Curve.. Mathematische Zeitschrift, Tome 68 (1957), pp. 282-283. http://geodesic.mathdoc.fr/item/MZ_1957__68_169706/